Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Characterizations of infinite-dimensional and nonreflexive spaces

M. Edelstein and L. Keener

Vol. 57 (1975), No. 2, 365–369
Abstract

Infinite-dimensional, resp. nonreflexive spaces are characterized in terms of subsets having a finite visibility property without being starshaped.

Mathematical Subject Classification 2000
Primary: 46B10
Milestones
Received: 8 December 1974
Revised: 5 February 1975
Published: 1 April 1975
Authors
M. Edelstein
L. Keener